A 31-year-old male asked:
Is it safe to take nardil (phenelzine) a maoi inhibitor with levadopa?
2 doctor answers • 2 doctors weighed in
Pain Management 37 years experience
Contraindicated: Never use this combination of drugs, because of high risk for dangerous interaction (e.g. acute hypertension and adjunctive effect of the medication).
Hope it help.
4.1k viewsReviewed >2 years ago
Psychiatry 26 years experience
Drug safety: Per Drugs.Com drug interaction checker: "Using levodopa together with phenelzine is not recommended. Combining these medications may lead to dangerous increases in your blood pressure, a condition known as hypertensive crisis." Please discuss this with your physician.
7 viewsAnswered Feb 01, 2021
Last updated Feb 1, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.